Methods of Discrimination Among Stochastic Models of the Negative Binomial Distribution with an Application to Medical Statistics

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Rockhold, FW; Kilpatrick, SJ

Published Date

  • 1981

Published In

Volume / Issue

  • 23 / 7

Start / End Page

  • 681 - 692

Published By

Electronic International Standard Serial Number (EISSN)

  • 1521-4036

International Standard Serial Number (ISSN)

  • 0323-3847

Digital Object Identifier (DOI)

  • 10.1002/bimj.4710230708

Language

  • en